A theorem due to Sandakova concerning positive quadratic forms
Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 253-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_3_a0,
author = {B. N. Delone and S. S. Ryshkov and M. I. Shtogrin},
title = {A theorem due to {Sandakova} concerning positive quadratic forms},
journal = {Matemati\v{c}eskie zametki},
pages = {253--262},
year = {1967},
volume = {1},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a0/}
}
B. N. Delone; S. S. Ryshkov; M. I. Shtogrin. A theorem due to Sandakova concerning positive quadratic forms. Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 253-262. http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a0/